RUS
ENG
Full version
JOURNALS
// Matematicheskii Sbornik
// Archive
Mat. Sb.,
1989
Volume 180,
Number 2,
Pages
279–293
(Mi sm1610)
This article is cited in
10
papers
Brauer groups of fields of invariants of algebraic groups
F. A. Bogomolov
UDC:
512.7
MSC:
Primary
11E72
,
14L40
,
13A20
; Secondary
20G10
,
32M10
Received:
16.12.1987
Fulltext:
PDF file (1076 kB)
References
Cited by
English version:
Mathematics of the USSR-Sbornik, 1990,
66
:1,
285–299
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025